MAUDE Adverse Event Report: Zimmer Biomet, Inc. Comprehensive® Prolong®; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. Comprehensive® Prolong®; Shoulder Prosthesis, Reverse Configuration
Catalog Number 110031418
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Noise, Audible (3273)
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580); Crepitus (4893)
Date of Event 06/22/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision was performed due to polyethylene dissociation, noted as the second such event within approximately two (2) years.The surgical technique used during the initial procedure was followed.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmer biomet and the investigation is in progress.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
Comprehensive® Prolong®
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50143345
Report Number0001822565-2026-02761
Device Sequence Number15790095
Product Code PHX
UDI-Device Identifier00887868231490
UDI-Public(01)00887868231490(17)301020(10)67445223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181611
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number110031418
Device Lot Number67445223
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date08/05/2026
Supplement Report FDA Received Date09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Item Unknown Tray, Lot Unknown.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale